It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi everyone! I started the patch 3 weeks ago. I'm using it continously, since I just had a laparoscopy for my endometriosis, and am now "treating" it.

For the past week and a half my breasts have been sore. Has anyone else experienced this after starting the patch?

My boyfriend and I had sex a few days after I started the patch, but I wasn't concerned since my depo shot hadn't worn off yet. (If I were to be getting another shot, it would have been the first or second week of Jan.) I'm thinking it could be an "overload" of hormones that is causing the tenderness, since I started the patch before I was off the depo (as instructed by my dr.)

Any experiences of side effects on the patch would be greatly appreciated! Thanks!





All times are GMT -7. The time now is 12:08 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!